Medical Questions > Conditions and Diseases > Diabetes Forum

Very High Blood Sugar - Type I diabetic & forgot insulin !

hi all i am a type one teenaged diabetic in need of some assistance.

ok so yesterday at lunch, i went to subway and ate there without my insulin, about 5 minutes from home. i started eating and then when i got home, i completely forgot to take my insulin, so at dinner at 7:15, i had a 543 blood sugar. im kinda freaked out right now because i have a race tomorrow (i run cross country for my high school) and ive never been that high before. ive been diabetic for 10 years and i was just wondering for my biggest slipup i can remember in the years ive been diabetic, what are the negative effects of my mistake? i took a lot of insulin to correct it but will my race suffer tomorrow? is there anything else that will happen? i experienced no symptoms before checking it by the way. A sooner response would be best. thank you very much.
Did you find this post helpful?
|

replied August 29th, 2007
hi there
ive been type 1 for 19yrs now and a one off high blood sugar will cause you no probs what so ever long term. It would if you continued to be high. Regarding the running that just depends on how you are feeling. Has the insulin made you feel ok again? If so you will have no problem
|
Did you find this post helpful?

replied February 23rd, 2009
Forgot insulin Type1 diabetic teen
hi last night i forgot my lantis and thought well itook it in the morning that day so i thought i could wait till this morning i ate breakfest forgeting to take my lantis and novolog also forgot my pen at home and have had no insulin watsoever
|
Did you find this post helpful?
Must Read
What is diabetes and what causes diabetes? Start here for basic facts about type 1 diabetes and type 2 diabetes. ...
What causes diabetes? Who is at risk of developing diabetes? Find out what can lead to the development of diabetes here....
Do you know the signs of the onset of diabetes? Read here to find out more about diabetes symptoms and when you need to seek help....